# SDR 9511522763

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Warning
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB UPON LANDING GEAR RETRACTION, NOSE GEAR DOOR INDICATIONS REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH PROPER INDICATIONS.  DTW MAINTENANCE DEFERRED NOSE LANDING GEAR DOOR WARNING SYSTEM INOPERATIVE PER MEL 32-1.
